Existence of Solution for Boundary Value Problems of Differential Equations with Delay
Authors: Xiguang Li
In this paper , by using fixed point theorem , upper and lower solution-s method and monotone iterative technique , we prove the existence of maximum and minimum solutions of differential equations with delay , which improved and generalize the result of related paper.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1333770Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 938
 Yang Jie, Fan Jinjun .Periodic boundary value problem for differential equation with delay.Journal of Shandong normal university 2010 25(3):5- 8.
 Jinchao Dong .1.5 stability for differential equation with delay ,ACTA Mathematics Scientic 2009.3 57-60
 Weigao Ge.Periodic solutions of differential delay equations with mutiple lags .Acta Math.Apple.Sinica 1994 17 173-181
 Guo Lin Mo Haiping. A boundary value problem for impulsive differential equation in Banach Space.Journal of Applied Mathematics.2004 17(4) 665-668